By Mary A. Sego, 2009
Primary Creator: Lovitt, William V. (1881-1972)
Extent: 1.0 Folders
Access Restrictions: Collection is open for research.
Preferred Citation: MSF 230, William V. Lovitt papers, Archives and Special Collections, Purdue University Libraries
A Type Of Singular Points For A Transformation Of Three Variables, Lovitt, W. V. Reprinted from the Transactions of the American Mathematical Society, vol. XVL, no. 4, October, 1915, pp. 371-386.
Preferential Voting, Lovitt, W. V. Reprinted from The American Mathematical Monthly, vol. XXIII, December, 1916, pp. 363-366. (2 copies)
Singular Points Of Transformations And Two-Parameter Families Of Curves, Lovitt, W. V. Reprinted from the Bulletin of the American Mathematical Society, vol. XXII, no. 8, May, 1916, pp. 387-393.
Some Singularities of a Contact Transformation, Lovitt, W. V. Reprinted from the American Journal of Mathematics, vol. XXXIX, no. 1, January, 1917, pp. 27-40.
Geometrical And Other Illustrations Of Indeterminate Forms, Lovitt, W. V. Reprinted from the American Mathematical Monthly, , 1918, pp. 41-44 (no other publication information available).